While it has never. Actually been studied or approved for use in pregnancy or breastfeeding, it has been used in those situations by millions of women without reported problems. Check w/your doctors and get their opinion.
Yes. It is safe.
Yes. Yes it is safe.
Probably. It's still considered a category c drug which means it can be used if the benefits outweigh the risks. Most high risk pregnancy people feel that it is ok. Talk to your endocrinologist.
Probably but... The 3 meds (Lantus (insulin glargine) insulin, metformin and Januvia) all work to control type 2 diabetes by different mechanism and should be effective if taken consistently and safe, but if you have specific concerns you should discuss with the doctor who has prescribed them.
Yes. But a consistent regimen is recommended. Preferably before bedtime.
No. Lantus (insulin glargine) is a basal insulin. It doesn't do anything for about 4 hours and then is level for about 24 hours. It should be taken at the same time every day, and you don't want to take food at the same time unless you also are taking an injection of quick acting insulin, such as before a meal.
Yes. Taking a long acting insulin (lantus) and a shorter acting insulin (Actrapid) is called basal/bolus therapy, and is the preferred way to treat type 1 diabetes. It more closely mimics the function of the normal pancreas. However, newer "analog" insulins (Novolog, Humalog, (insulin lispro) Apidra) work faster and are more predictable than Actrapid, and are preferred, and should be taken before each meal.
I take lantus (insulin glargine) 20 units at night and glimeperide 2mg in the morning was 73kgs a year ago now am 88 kgs what can I replace the 2 with?
No easy answer. Your weight gain can be due to many reasons. The improvement in your blood sugar control since being on these medications is probably a major reason. Unfortunately, medications like glimeperide and Insulin promote weight gain, whereas other medications for diabetes such as metformin and glp-1 agonists promote weight loss. You should talk to your doctor about these other possible medications.
My blood sugars have been over 400 for almost a year. I take over 200 units of lantus (insulin glargine) and novalog aday. How long can I last and live like this? Cp too
Diabetes. This much high sugar is very dangerous. Looks like you have high Insulin resistance. Loosing weight if your weight is high will certainly help. You should see an endocrinologist. Chest pain in a diabetic can be serious and you need cardiac work up.
Resuming it ASAP. Diabetes is a result of persistently high sugar over long period of time, but acutely it is much more dangerous to have too low sugar than high. So missing a dose or two of diabetic medicine is not detrimental, but should be kept to a minimum. I suggest resuming your medicine asap. Eat well, exercise regularly, take your meds as prescribed, and see doc regularly as advised. Good luck.